MathSciNet Relay Station
MathSciNet bibliographic data
MR305498 60K25
Iglehart, Donald L. Extreme values in the $GI/G/1$ queue. Ann. Math. Statist. 43 (1972), 627–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement